# SDR IPXA09156366

- Difficulty date: June 17, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N167UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0862
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Part number: 321490U
- Part serial: 2148
- Condition: Inoperative
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EVAC SLIDE WARNING LIGHT INOP.  REMOVED AND REPLACED POWER SUPPLY UNIT WRT AMM 52-73-18-04 AND 52-73-00-05.  OPERATIONAL CHECK WAS GOOD.
